# SDR AU510001984

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Nut
- Condition: Cracked
- Location: Fuel Hose
- Part time: 721 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SYSTEM HOSE ASSEMBLY NUT CRACKED ON FLARE FITTING.  FUEL LEAKING.
